Please use this identifier to cite or link to this item: http://hdl.handle.net/2445/51504
Title: On the connectivity of the escaping set for complex exponential Misiurewicz parameters
Author: Jarque i Ribera, Xavier
Keywords: Dinàmica
Funcions holomorfes
Dinàmica topològica
Dynamics
Holomorphic functions
Topological dynamics
Issue Date: 2011
Publisher: American Mathematical Society (AMS)
Abstract: Let $ E_{\lambda}(z)=\lambda {\rm exp}(z), \lambda\in \mathbb{C}$, be the complex exponential family. For all functions in the family there is a unique asymptotic value at 0 (and no critical values). For a fixed $ \lambda$, the set of points in $ \mathbb{C}$ with orbit tending to infinity is called the escaping set. We prove that the escaping set of $ E_{\lambda}$ with $ \lambda$ Misiurewicz (that is, a parameter for which the orbit of the singular value is strictly preperiodic) is a connected set.
Note: Reproducció del document publicat a: http://dx.doi.org/10.1090/S0002-9939-2010-10611-1
It is part of: Proceedings of the American Mathematical Society, 2011, vol. 139, num. 6, p. 2057-2065
Related resource: http://dx.doi.org/10.1090/S0002-9939-2010-10611-1
URI: http://hdl.handle.net/2445/51504
ISSN: 0002-9939
Appears in Collections:Articles publicats en revistes (Matemàtiques i Informàtica)

Files in This Item:
File Description SizeFormat 
600317.pdf1.61 MBAdobe PDFView/Open


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.